×

zbMATH — the first resource for mathematics

On a nonlinear Volterra integral equation. (English) Zbl 0246.45002

MSC:
45D05 Volterra integral equations
45M05 Asymptotics of solutions to integral equations
PDF BibTeX Cite
Full Text: DOI
References:
[1] Levin, J. J.: On a nonlinear Volterra equation. J. math. Anal. appl. 39, 458-476 (1972) · Zbl 0238.45001
[2] Levin, J. J.: On a nonlinear Volterra equation, Japan-united states seminar on ordinary differential and functional equations. Springer lectures notes 243, 66-75 (1971)
[3] Londen, S. -O.: On the solutions of a nonlinear Volterra equation. J. math. Anal. appl. 39, 564-573 (1972) · Zbl 0207.42101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.